# SDR IPXA2019061764329

- Difficulty date: June 6, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: 811AZ
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR FWD CARGO COMPARTMENT DOOR LINER 811AZ HAS CRACKSACCOMPLISHED A DETAILEDD VISUAL INSPECTION TO VERIFY THAT CRACKS WERE WITHIN 2.0 INCH LIMITS REPAIRED CRACKS ON FWD CARGO DOOR LINER 811AZ USING REPAIR KIT AKRO P/N AF400 PO #938343.1 COMPLETED 20 MINUTE CURE TIME AND TOPCOATED REPAIR AREAS IAW UPS A300-600 EO A300-2550-43367-B
